RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2003, Volume 4, Number 1, Pages 86–100 (Mi dvmg149)  

This article is cited in 7 scientific papers (total in 7 papers)

Stabilization from the boundary of solution for Navier-Stokes system: solvability and justification of numerical simulation

A. V. Fursikov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: A stabilization method for solution of Navier-Stokes system near steady-state (unstable) solution is expounded. Stabilization is done by a control from the boundary of the domain where equations are defined. Important point of the stabilization problem which we study in this paper is justification of possibility for numerical simulation. We solve the problem choosing feedback control.

Full text: PDF file (324 kB)
References: PDF file   HTML file
UDC: 532.516.5
MSC: 74H20
Received: 10.12.2002

Citation: A. V. Fursikov, “Stabilization from the boundary of solution for Navier-Stokes system: solvability and justification of numerical simulation”, Dal'nevost. Mat. Zh., 4:1 (2003), 86–100

Citation in format AMSBIB
\Bibitem{Fur03}
\by A.~V.~Fursikov
\paper Stabilization from the boundary of solution for Navier-Stokes system: solvability and justification of numerical simulation
\jour Dal'nevost. Mat. Zh.
\yr 2003
\vol 4
\issue 1
\pages 86--100
\mathnet{http://mi.mathnet.ru/dvmg149}
\elib{http://elibrary.ru/item.asp?id=5019978}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg149
  • http://mi.mathnet.ru/eng/dvmg/v4/i1/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Pribyl, “Spectral analysis of linearized stationary equations of a compressible viscous fluid”, Sb. Math., 198:10 (2007), 1495–1515  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. M. A. Pribyl', “Spectral analysis of linearized stationary equations of viscous compressible fluid in $\mathbb{R}^3$, with periodic boundary conditions”, St. Petersburg Math. J., 20:2 (2009), 267–288  mathnet  crossref  mathscinet  zmath  isi  elib
    3. A. Yu. Chebotarev, “Konechnomernaya stabilizatsiya s zadannoi skorostyu sistem tipa Nave – Stoksa”, Dalnevost. matem. zhurn., 10:2 (2010), 199–204  mathnet
    4. Pribyl M., “Analysis of Spectral Properties of Operators for Linearized Steady-State Equations of a Viscous Compressible Heat-Conducting Fluid”, J Dynam Control Systems, 17:2 (2011), 187–205  crossref  mathscinet  zmath  isi  elib  scopus
    5. Chebotarev A.Yu., “Finite-Dimensional Stabilization of Stationary Navier–Stokes Systems”, Differ. Equ., 48:3 (2012), 390–396  crossref  mathscinet  mathscinet  zmath  isi  elib  elib  scopus
    6. A. Yu. Chebotarev, “Stabilizatsiya neustoichivykh ravnovesnykh konfiguratsii v magnitnoi gidrodinamike”, Zh. vychisl. matem. i matem. fiz., 52:2 (2012), 312–318  mathnet  mathscinet  zmath
    7. A. Yu. Chebotarev, “Stabilization of equilibrium MHD configurations by external currents”, Comput. Math. Math. Phys., 52:12 (2012), 1670–1678  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Дальневосточный математический журнал
    Number of views:
    This page:250
    Full text:74
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019